Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)



On the nonlinear convexity theorem of Kostant

Authors: Jiang-Hua Lu and Tudor Ratiu
Journal: J. Amer. Math. Soc. 4 (1991), 349-363
MSC: Primary 58F05
MathSciNet review: 1086967
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [Ay] M. F. Atiyah, Convexity and commuting Hamiltonians, Bull. London Math. Soc. 14 (1982), 1-15. MR 642416 (83e:53037)
  • [Co] J. Conn, Normal forms for smooth Poisson structures, Ann. of Math. (2) 121 (1985), 565-593. MR 794374 (86m:58050)
  • [Co-Kc] C. de Concini and V. G. Kac, Representations of quantum groups at roots of 1, Operator Algebras, Unitary Representations, Enveloping Algebras, and Invariant Theory, Actes du Colloque en l'honneur de Jacques Dixmier (A. Connes, M. Duflo, A. Joseph, and R. Rentschter, eds.), Progr. Math., Birkhäuser, 1990.
  • [C-K-P] C. de Concini, V. G. Kac, and C. Procesi, The quantum coadjoint action, preprint, 1991.
  • [Da-So] P. Dazord and D. Sondaz, Groupes de Poisson affines, Proc. Seminaire Sud-Rhodanien de Geometrie, MSRI series, Springer-Verlag (to appear). MR 1104921 (92k:58282)
  • [Dr1] V. G. Drinfel'd, Hamiltonian structures on Lie groups, Lie bialgebras and the geometric meaning of the classical Yang-Baxter equations, Soviet Math. Dokl. 27 (1) (1983), 68-71. MR 688240 (84i:58044)
  • [Dr2] -, Quantum groups, Internat. Congr. Math. (Berkeley, 1986), Vol. 1, Amer. Math. Soc., Providence, RI, 1987, pp. 789-820.
  • [Du1] J. J. Duistermaat, Convexity and tightness for restrictions of Hamiltonian functions to fixed point sets of an antisymplectic involution, Trans. Amer. Math. Soc. 275 (1983), 412-429. MR 678361 (84c:53035)
  • [Du2] -, On the similarity between the Iwasawa projection and the diagonal part, Soc. Math. France Mem. (N.S.) 15 (1984), 129-138. MR 789082 (86k:22035)
  • [Gz] V. L. Ginzburg, private communication, 1990.
  • [Gu-St] V. Guillemin and S. Sternberg, Convexity properties of the moment map, Invent. Math. 67 (1982), 491-513. MR 664117 (83m:58037)
  • [He] S. Helgason, Differential geometry, Lie groups, and symmetric spaces, Academic Press, New York, 1978. MR 514561 (80k:53081)
  • [Ho] A. Horn, Doubly stochastic matrices and the diagonal of a rotation matrix, Amer. J. Math. 76 (1954), 620-630. MR 0063336 (16:105c)
  • [KS-Ma] Y. Kosmann-Schwarzbach and F. Magri, Poisson-Lie groups and complete integrability. 1, Drinfel'd bialgebras, dual extensions and their canonical representations, Ann. Inst. H. Poincaré Phys. Théor. (4) 49 (1988), 433-460. MR 988946 (91a:17018)
  • [Kt] B. Kostant, On convexity, the Weyl group and Iwasawa decomposition, Ann. Sci. École Norm. Sup. (4) 6 (1973), 413-455. MR 0364552 (51:806)
  • [Ku] J. L. Koszul, Crochet de Schouten-Nijenhuis et cohomologie, Astérisque, hors série, Soc. Math. France, Paris (1985), 257-271. MR 837203 (88m:17013)
  • [Lu-We] J-H. Lu and A. Weinstein, Poisson Lie groups, dressing transformations, and Bruhat decompositions, J. Differential Geom. 31 (1990), 501-526. MR 1037412 (91c:22012)
  • [Lu1] J-H. Lu, Momentum mappings and reductions of Poisson Lie group actions, Proc. Seminaire Sud-Rhodanien de Geometrie, MSRI series, Springer-Verlag (to appear). MR 1104930 (92j:58036)
  • [Lu2] -, Multiplicative and affine Poisson structures on Lie groups, Ph.D. Thesis, University of California, Berkeley, 1990.
  • [Rs] N. Y. Reshetikhin, Poisson structures for quantum groups at roots of 1 , preprint, Harvard Univ., 1990.
  • [Sc] I. Schur, Über eine Klasse von Mittelbildungen mit Anwendungen auf der Determinanten Theorie, Sitzungsberichte der Berliner Mathematischen Gesellschaft 22 (1923), 9-20.
  • [STS] M. A. Semenov-Tian-Shansky, Dressing transformations and Poisson Lie group actions, Res. Inst. Math. Sci. 21 (1985), 1237-1260. MR 842417 (88b:58057)
  • [We] A. Weinstein, The local structure of Poisson manifolds, J. Differential Geom. 18 (1983), 523-557. MR 723816 (86i:58059)
  • [Wo] S. L. Woronowicz, Compact matrix pseudogroups, Comm. Math. Phys. 111 (1987), 613-665. MR 901157 (88m:46079)
  • [Xu] P. Xu, private communication, 1990.

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 58F05

Retrieve articles in all journals with MSC: 58F05

Additional Information

Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society